# SDR FOTR20006NR5287

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65162099
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 574 UPPER LE SURFACE HAS A DEEPLY CHAFED AREA 13" IN LENGTH. REPAIRED ON FASI WO 20006.  N/R 05287- REPAIRED LT WING UPPER L/E SURFACE AT STA 574 IAW SRM 57-30-4 FIG 4, REV 102 MATERIAL USED: DOUBLER; 2024-T3, 0.050", DIM: 10.90", 4.10". FILLER; 2024-T3, 0.040", DIM: 7.0" X 0.870".
